International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 3, Pages 349-356
Causality and stochastic realization
Faculty of Economics, Belgrade University, Belgrade 11000, Serbia and Montenegro
Received 20 February 2004; Revised 3 December 2004
Copyright © 2005 Ljiljana Petrović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a problem (that follows directly from realization problem) on finding Markovian representations for a given family of Hilbert spaces such that each of these two families provides exactly the same amount of information about some other family of Hilbert spaces.